Announcement

Collapse
No announcement yet.

Prozac causing flares?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Prozac causing flares?

    Hi all,

    I've had IC for 5 years, and I almost never have a problem with it. With the exception of alcohol and citrus, I eat and drink whatever I please. I have pretty much lived my life free of any IC problems....

    Until now....

    I was given 10mg of Prozac and I started taking it on a Wednesday night. On Thursday, late afternoon, I started having to go to the bathroom a lot. By Friday, I realized I was having a flare of the IC. I went to the doc and was tested for the usual UTI, etc. and of course it all came back negative.

    I stopped taking the Prozac on Saturday night, and it's now Thursday and I'm still in a flare.

    Has anyone experienced this with Prozac, and did the flare eventually subside after you stopped taking it? I'm terrified to go back to my urologist because I'm afraid he'll want to stick a catheter in me. I've never had that done before and I'm absolutely petrified of it.

    Thanks for any info.

  • #2
    Catheter

    I have had many instills with a catheter and have never had a problem. Just make sure they use the smallest one.
    Are they going to use Elmiron or Heparin. I was in remission for 3 years with a maintenance of heparin once a month. For some reason I have been in a flare for about 4 mos. We are using Elmiron once a week. You might try to take a low dose of Valium for the first few times. Hope this helps.

    Comment

    Working...
    X